欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  11 篇文章
     
     
 
Half-Step Continuous Block Method for the Solutions of Modeled Problems of Ordinary Differential Equations

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 4 Page: 261-269
       
 
On the Rate of Convergence of Some New Modified Iterative Schemes

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 4 Page: 270-290
       
 
A New Recombination Tree Algorithm for Mean-Reverting Interest-Rate Dynamics

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 4 Page: 291-296
       
 
Run-Up Flow of a Maxwell Fluid through a Parallel Plate Channel

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 4 Page: 297-303
       
 
Characterization of Periodic Eigenfunctions of the Fourier Transform Operator

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 4 Page: 304-312
       
 
Unsteady Incompressible Couette Flow Problem for the Eyring-Powell Model with Porous Walls

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 4 Page: 313-325
       
 
The Correlation and Linear Regression Analysis between Annual GDP Growth Rate and Money Laundering in  Albania during the Period 2007-2011*

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 4 Page: 326-336
       
 
Predicting Rainfall Using the Principles of Fuzzy Set Theory and Reliability Analysis

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 4 Page: 337-348
       
 
Dispersion Effect on Traveling Wave Solution of K-dV Equation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 4 Page: 349-355
       
 
Fast Finite Difference Solutions of the Three Dimensional Poisson’s Equation in Cylindrical Coordinates

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 3 Issue: 4 Page: 356-361